EconPapers    
Economics at your fingertips  
 

Comparable Axiomatizations of Two Allocation Rules for Cooperative Games with Transferable Utility and Their Subclass of Data Games

Sylvain Béal (), Marc Deschamps () and Philippe Solal

Journal of Public Economic Theory, 2016, vol. 18, issue 6, 992-1004

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/jpet.2016.18.issue-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Comparable Axiomatizations of Two Allocation Rules for Cooperative Games with Transferable Utility and their Subclass of Data Games (2016)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:18:y:2016:i:6:p:992-1004

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923

Access Statistics for this article

Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders

More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-03-29
Handle: RePEc:bla:jpbect:v:18:y:2016:i:6:p:992-1004